Lancaster EPrints

Operator algebras associated with unitary commutation relations

Power, Stephen and Solel, Baruch (2011) Operator algebras associated with unitary commutation relations. Journal of Functional Analysis, 260 (6). pp. 1583-1614. ISSN 0022-1236

Full text not available from this repository.

Abstract

We define nonselfadjoint operator algebras with generators Le1,…,Len, Lf1,…,Lfm subject to the unitary commutation relations of the form (View the MathML source) where u=(ui,j,k,l) is an nm×nm unitary matrix. These algebras, which generalise the analytic Toeplitz algebras of rank 2 graphs with a single vertex, are classified up to isometric isomorphism in terms of the matrix u.

Item Type: Article
Journal or Publication Title: Journal of Functional Analysis
Uncontrolled Keywords: Operator algebras ; commutation relations
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 59068
Deposited By: ep_importer_pure
Deposited On: 10 Oct 2012 14:50
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/59068

Actions (login required)

View Item